# SDR UPS09554571

- Difficulty date: January 30, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 23,075 hours, 15,087 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FORWARD CARGO DOOR OUTER SKIN IS DENTED 16 INCHES FROM LEADING EDGE AND 16 INCHES FROM LOWER EDGE.  REPAIRED SKIN PER SRM 52-30-01-2R2.
